# SDR MWEA00744

- Difficulty date: August 15, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Clip
- Part number: 9915558201
- Condition: Cracked
- Location: Aft Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND Z-34 AFT PRESSURE BULKHEAD FORMER INBOARD CLIP CRACKED.  REMOVED AND REPLACED CLIP.  (M)
